# SDR COMA0160151

- Difficulty date: January 21, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 2,059 hours, 2,008 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS CAUTION MESSAGE.  COULD NOT DUPLICATE.  NO FAULT CODES IN COMPUTER.
